Minoxidil Sexual side effects - BaldTruthTalk.com
+ Reply to Thread
Page 1 of 5 1 2 3 ... LastLast
Results 1 to 10 of 42
  1. #1
    Junior Member
    Join Date
    Mar 2017
    Posts
    4

    Default Minoxidil Sexual side effects

    I know a lot of people always says that Minoxidil doesn't cause side effects but a made a research in a lot of foruns and many people are complaining about that, and i am one of those people...

    I started using minoxidil for a month when i noted the side effects like low libido and Erectile disfunction, for the first time in my life i cannot have sex with a girl, and i see a lot of foruns and a lot of mens with the same problems, when i discover that was minoxidil the villain i immediatly stopped using, 1 weak later i had no more ED problems but my semen was like water so 1 weak working fine and the ED seems to be coming back and the watery semen is still on. I always was a very healthy with a great libido and it stopped a month after starts using it

    Anyone have the same problem that me? Any advice about the recovery? I desesperated! (sorry about the bad english)

  2. #2
    Junior Member
    Join Date
    Mar 2017
    Location
    Boston, MA
    Posts
    4

    Default

    I was taking Monoxdil for half a year and was so frustrated at how I was getting a lot of the same side effects, except in my case, I had worse hair loss at certain points. It was very frustrating and felt like things couldn't get any worse until I ran into some erectile dysfunction issues myself. It really put a damper on the relationship I had with my girlfriend and I was desperately seeking solutions. At times, it seemed to be working for me in terms of preventing more hair loss, but I was looking for any kind of ED medication that could mitigate the effects of Monoxdil.

    I tried some brand name ones and wasn't having much luck and felt I needed to use generics to save myself some money. The worst of these meds for me was one called Sliden, which I came across and all it gave me was some really bad vomiting at night and muscle cramps, so I really would advise staying away from any of those if they look really sketchy. I highly recommend consulting with your doctor first before going on any kind of alternative, generic brands. He'll able to perform tests on you to see how your testosterone levels are and what you'll need to counteract the effects of having elevated estrogen levels.

    I also suggest you look up reviews of any of these medications you may find online, especially if you're going to trust in the cheaper alternatives. Looking at some reviews can help you make sure what you're buying is safe and is up standards. I've long stopped relying on generics and have been trying to improve my lifestyle, going to the gym much more often and finding more natural ways of counteracting the effects of erectile dysfunction and going on Fin really soon. I hope you're able to get your issues fully resolved as well.

  3. #3
    Junior Member
    Join Date
    Mar 2017
    Posts
    4

    Default

    Thanks for your feedback, i'm starting to get back to normal, made some exams and i saw a guy talking about a possible cause of this side efects and its a hormone called prolactin who causes this effects, my prolactin is 16,7 when the normal is the max of 15,2 so its probably the cause of this disfunctions on my body, the excess of prolactin on males body causes low libido and ED because is a female hormone and my Testosterone is 494,7 is normal but i guess a little low to a 22 y/o, i hope i can help someone with the same problem as me because i had some horrible weeks in my life. And again i'm sorry about my bad english.

  4. #4
    Junior Member
    Join Date
    Mar 2017
    Posts
    24

    Default

    It's psychological. It literally can't cause erectile dysfunction or anything like it.

  5. #5
    Junior Member
    Join Date
    Mar 2017
    Posts
    2

    Default

    I've been using Rogaine 5% for years... never had an issue getting an erection when on it...

  6. #6
    Senior Member k9gatton's Avatar
    Join Date
    Oct 2016
    Location
    US
    Posts
    570

    Default

    Some people have ED on Finasteride (very rare though). Don't think Minoxidil is really doing that to you.

    Cut the dosage in half, see if it comes back. To be honest, Minoxidil isn't very effective on its own any way.

  7. #7
    Junior Member
    Join Date
    May 2017
    Posts
    5

    Default

    Quote Originally Posted by Xeux View Post
    Thanks for your feedback, i'm starting to get back to normal, made some exams and i saw a guy talking about a possible cause of this side efects and its a hormone called prolactin who causes this effects, my prolactin is 16,7 when the normal is the max of 15,2 so its probably the cause of this disfunctions on my body, the excess of prolactin on males body causes low libido and ED because is a female hormone and my Testosterone is 494,7 is normal but i guess a little low to a 22 y/o, i hope i can help someone with the same problem as me because i had some horrible weeks in my life. And again i'm sorry about my bad english.
    Hello Xeux,

    Are you fully recovered now? Was it the prolactin level the reason?

  8. #8
    Junior Member
    Join Date
    May 2017
    Posts
    5

    Default

    Quote Originally Posted by Xeux View Post
    Thanks for your feedback, i'm starting to get back to normal, made some exams and i saw a guy talking about a possible cause of this side efects and its a hormone called prolactin who causes this effects, my prolactin is 16,7 when the normal is the max of 15,2 so its probably the cause of this disfunctions on my body, the excess of prolactin on males body causes low libido and ED because is a female hormone and my Testosterone is 494,7 is normal but i guess a little low to a 22 y/o, i hope i can help someone with the same problem as me because i had some horrible weeks in my life. And again i'm sorry about my bad english.
    Did you do anything to get back to normal? I'm freaking out! Been of minox for 1 month and can't feel a thing down there appreciate your response man

  9. #9
    Junior Member
    Join Date
    May 2017
    Posts
    17

    Default

    I'm having the same problems since 9 months. Basically, erectile dysfunction, loss of libido, penis numbness, and burning sensation. I am very scared this will not go away. I don't think its the hormonal levels. The minoxidil must have been absorbed through the scalp and then in some way it affected the nerves, muscle cells or arteries in the penis.
    Any updates to your situations?
    Can someone please suggest what to do?

  10. #10
    Junior Member
    Join Date
    Sep 2017
    Posts
    2

    Default

    Quote Originally Posted by An Man View Post
    I'm having the same problems since 9 months. Basically, erectile dysfunction, loss of libido, penis numbness, and burning sensation. I am very scared this will not go away. I don't think its the hormonal levels. The minoxidil must have been absorbed through the scalp and then in some way it affected the nerves, muscle cells or arteries in the penis.
    Any updates to your situations?
    Can someone please suggest what to do?
    How do you feel now friend??? In my case I only use Minoxidil for 1 WEEK! It's been 3 weeks since I left that poison, because of my low libido and erections, but in this 3 weeks I don't feel any better .
    I'm scared this is going to be forever .
    Sorry for my bad English I'm from spain

Similar Threads

  1. Rogaine and sexual side effects?
    By qh1026 in forum Hair Loss Treatments
    Replies: 30
    Last Post: 01-28-2021, 09:34 AM
  2. Minoxidil 5% Sexual Side Effects (Please help)
    By MinoxidilUser in forum Men's Hair Loss: Start Your Own Topic
    Replies: 10
    Last Post: 11-01-2016, 04:18 PM
  3. Sexual side effects in young men
    By Spex in forum Men's Hair Loss: Start Your Own Topic
    Replies: 0
    Last Post: 08-03-2016, 05:59 AM
  4. Finastride sexual side effects
    By jimbob1966 in forum Hair Loss Treatments
    Replies: 4
    Last Post: 07-30-2012, 12:36 AM
  5. Replies: 9
    Last Post: 03-17-2011, 02:52 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Turkey vs Hungary ?.
Today 05:50 AM
Last Post By jackyjoy123
Today 05:50 AM
My Finasteride Story so far...
05-26-2013 03:01 AM
Last Post By TragedyCastro
Today 03:39 AM
Click Here
Today 02:41 AM
Last Post By JasonMatos
Today 02:41 AM
RU58841 Warning
02-17-2017 12:53 AM
Last Post By doke
Today 02:31 AM
See Details
Today 12:11 AM
Last Post By Christin65
Today 12:11 AM